# SDR TRBA2011064

- Difficulty date: May 31, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 30,293 hours, 32,680 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G010
- Part serial: 3496
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SMOKE ANNUNCIATOR LIGHT ILLUMINATED. R & R ELECTRONIC RACKS SMOKE DETECTOR IAW ATR72 AMM JIC 26-15-21 RAI 10020. PERFORMED OPS TEST OF SMOKE DETECTION IAW ATR72 AMM JIC 26-15-21 OPT 10000. OPS TEST WAS FOUND SATISFACTORY.
